# SDR RAIA2019010100003

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL IS CRACKED @ RT SIDE @ 2:00 O'CLOCK POSITION- FOUND SMALL CRACK IN RT APU FIREWALL AREA AND STOP DRILLED CRACK. FABRICATED DOUBLER TO BE INSTALLED OVER STOP DRILLED CRACK ON APU, INSTALLED DOUBLER.
